Title

Markov Chains and Dynamic Geometry of Polygons

Document Type

Article

Publication Date

7-1-2003

Department

Mathematics

Abstract

In this paper we construct sequences of polygons from a given n-sided cyclic polygon by iterated procedures and study the limiting behaviors of these sequences in terms of non-negative matrices and Markov chains. (C) 2003 Elsevier Science Inc. All rights reserved.

Publication Title

Linear Algebra and Its Applications

Volume

367

First Page

255

Last Page

270

Find in your library

Share

 
COinS